# SDR AALA202502067323

- Difficulty date: February 4, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N834NN
- Make and model: Boeing 737823
- Aircraft serial: 29576
- Aircraft time: 44,047 hours, 18,605 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Pressure Switch
- Part number: ASP4560
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT FUEL LOW PRESSURE LIGHT NOT WORKING WITH PUMP OFF. REMOVED AND REPLACED RIGHT AFT FUEL LOW PRESSURE SWITCH. PER AMM28-42-11. PERFORMED OPERTIONAL AND LEAK CHECK ALL GOOD.
